Divisors on g,g+1 and the minimal resolution conjecture for points on canonical curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 4, pp. 553-581.
DOI: 10.1016/S0012-9593(03)00022-3
Farkas, Gavril ; Mustaţǎ, Mircea ; Popa, Mihnea 1

1 University of Chicago Department of Mathematics 5734 S. University Av. Chicago IL 60637 (USA)
@article{ASENS_2003_4_36_4_553_0,
     author = {Farkas, Gavril and Musta\c{t}ǎ, Mircea and Popa, Mihnea},
     title = {Divisors on $\mathcal {M}_{g,g+1}$ and the minimal resolution conjecture for points on canonical curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {553--581},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {4},
     year = {2003},
     doi = {10.1016/S0012-9593(03)00022-3},
     zbl = {1063.14031},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S0012-9593(03)00022-3/}
}
TY  - JOUR
AU  - Farkas, Gavril
AU  - Mustaţǎ, Mircea
AU  - Popa, Mihnea
TI  - Divisors on $\mathcal {M}_{g,g+1}$ and the minimal resolution conjecture for points on canonical curves
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2003
DA  - 2003///
SP  - 553
EP  - 581
VL  - Ser. 4, 36
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S0012-9593(03)00022-3/
UR  - https://zbmath.org/?q=an%3A1063.14031
UR  - https://doi.org/10.1016/S0012-9593(03)00022-3
DO  - 10.1016/S0012-9593(03)00022-3
LA  - en
ID  - ASENS_2003_4_36_4_553_0
ER  - 
%0 Journal Article
%A Farkas, Gavril
%A Mustaţǎ, Mircea
%A Popa, Mihnea
%T Divisors on $\mathcal {M}_{g,g+1}$ and the minimal resolution conjecture for points on canonical curves
%J Annales scientifiques de l'École Normale Supérieure
%D 2003
%P 553-581
%V Ser. 4, 36
%N 4
%I Elsevier
%U https://doi.org/10.1016/S0012-9593(03)00022-3
%R 10.1016/S0012-9593(03)00022-3
%G en
%F ASENS_2003_4_36_4_553_0
Farkas, Gavril; Mustaţǎ, Mircea; Popa, Mihnea. Divisors on $\mathcal {M}_{g,g+1}$ and the minimal resolution conjecture for points on canonical curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 4, pp. 553-581. doi : 10.1016/S0012-9593(03)00022-3. http://www.numdam.org/articles/10.1016/S0012-9593(03)00022-3/

[1] Arbarello E., Cornalba M., Footnotes to a paper of Beniamino Segre, Math. Ann. 256 (1981) 341-362. | MR | Zbl

[2] Arbarello E., Cornalba M., Calculating cohomology groups of moduli spaces of curves via algebraic geometry, Inst. Hautes Etudes Sci. Publ. Math. 88 (1998) 97-127. | Numdam | MR | Zbl

[3] Arbarello E., Cornalba M., Griffiths P.A., Harris J., Geometry of Algebraic Curves, Grundlehren, 267, Springer, 1985. | MR | Zbl

[4] Ballico E., Geramita A.V., The minimal free resolution of the ideal of s general points in P3, in: Proceedings of the 1984 Vancouver Conference in Algebraic Geometry, CMS Conf. Proc., 6, Amer. Math. Society, Providence, RI, 1986, pp. 1-10. | MR | Zbl

[5] Eisenbud D., Commutative Algebra with a View Toward Algebraic Geometry, Springer, 1995. | MR | Zbl

[6] Eisenbud D., Harris J., Limit linear series: basic theory, Invent. Math. 85 (2) (1986) 337-371. | MR | Zbl

[7] Eisenbud D., Harris J., Irreducibility of some families of linear series with Brill-Noether number −1, Ann. Scient. Ec. Norm. Sup. (4) 22 (1) (1989) 33-53. | Numdam | Zbl

[8] Eisenbud D., Popescu S., Gale duality and free resolutions of ideals of points, Invent. Math. 136 (2) (1999) 419-449. | MR | Zbl

[9] Eisenbud D., Popescu S., Schreyer F.-O., Walter Ch., Exterior algebra methods for the Minimal Resolution Conjecture, preprint, 2000, math.AG/0011236. | MR

[10] Eisenbud D., Van De Ven A., On the normal bundles of smooth rational space curves, Math. Ann. 256 (1981) 453-463. | MR | Zbl

[11] Fulton W., Intersection Theory, Springer-Verlag, Berlin, 1998. | MR | Zbl

[12] Gaeta F., A fully explicit resolution of the ideal defining N generic points in the plane, preprint, 1995.

[13] Green M., Koszul cohomology and geometry, in: Lectures on Riemann surfaces, World Scientific, Singapore, 177-200. | MR | Zbl

[14] Green M., Lazarsfeld R., On the projective normality of complete linear series on an algebraic curve, Invent. Math. 83 (1986) 73-90. | MR | Zbl

[15] Green M., Lazarsfeld R., A simple proof of Petri's theorem on canonical curves, in: Geometry Today, Progress in Math., Birkhäuser, 1986. | Zbl

[16] Green M., Lazarsfeld R., Some results on the syzygies of finite sets and algebraic curves, Compositio Math. 67 (1988) 301-314. | Numdam | MR | Zbl

[17] Harris J., On the Kodaira dimension of the moduli space of curves. The even genus case, Invent. Math. 75 (3) (1984) 437-466. | MR | Zbl

[18] Harris J., Morrison I., Moduli of Curves, Springer-Verlag, New York, 1998. | MR | Zbl

[19] Harris J., Mumford D., On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1) (1982) 23-88. | MR | Zbl

[20] Hirschowitz A., Simpson C., La résolution minimale de l'arrangement d'un grand nombre de points dans Pn, Invent. Math. 126 (3) (1996) 467-503. | MR | Zbl

[21] Lazarsfeld R., A sampling of vector bundle techniques in the study of linear series, in: Lectures on Riemann Surfaces, World Scientific, Singapore, 1989, pp. 500-559. | MR | Zbl

[22] Lazarsfeld R., private communication.

[23] Logan A., Moduli spaces of curves with marked points, Ph.D. Thesis, Harvard University, 1999.

[24] Lorenzini A.M., On the Betti numbers of points in projective space, Ph.D. Thesis, Queen's University, Kingston, Ontario, 1987.

[25] Lorenzini A.M., The minimal resolution conjecture, J. Algebra 156 (1) (1993) 5-35. | MR | Zbl

[26] Mustaţǎ M., Graded Betti numbers of general finite subsets of points on projective varieties, Le Matematiche 53 (1998) 53-81. | MR | Zbl

[27] Paranjape K., Ramanan S., On the canonical ring of a curve, in: Algebraic Geometry and Commutative Algebra, Vol. II, Kinokuriya, 1988, pp. 503-516. | MR | Zbl

[28] Popa M., On the base locus of the generalized theta divisor, C. R. Acad. Sci. Paris 329 (1) (1999) 507-512. | MR | Zbl

[29] Raynaud M., Sections des fibrés vectoriels sur une courbe, Bull. Soc. Math. France 110 (1982) 103-125. | Numdam | MR | Zbl

[30] Walter Ch., The minimal free resolution of the homogeneous ideal of s general points in P4, Math. Z. 219 (2) (1995) 231-234. | MR | Zbl

Cited by Sources: